Go Back   Cruise Critic Message Board Forums > Cruise Lines "P - Z" > Silversea Cruises
Register here!
Forgot Your Password?


Silversea Cruises
Read Luxury Cruise Reviews written by cruisers just like you!
Find Your Silversea Roll Call

Thread Tools Display Modes
Old May 27th, 2004, 11:53 AM
azgkrudi azgkrudi is offline
Cool Cruiser
Join Date: Feb 2003
Location: Huntsville, AL
Posts: 560
Default Sealegs

We were on the Wind last month - it was our first cruise and we had a great time. So much so that we have booked for the Whisper this December. We took Bonine/Meclizine and didn't have a problem with our stomachs at all - however, we experienced some serious "sealegs". By the 3rd day, when we were in port, we felt like we were constantly on the ship...not a good feeling. The Bonine/Meclizine didn't help our "sealegs" at ALL.

Do any of you experienced cruisers know of some medication we can take to prevent or alleviate this unpleasant feeling?

Thanks in advance!

Reply With Quote



Ad Sponsored By
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

All times are GMT -4. The time now is 03:43 AM.

© 1995 - 2015, The Independent Traveler, Inc. All rights reserved.
"A Community of People Who Love To Cruise"
All of the information contained within Cruise Critic is protected by copyright. You may, however, download a single copy only for your personal use.